Home  »  Events  »  2020 Half Day Virtual Conference  »  Program and Registration

AIRA 2020 Half Day Virtual Conference (#AIRAHalfDay)

Emerging from COVID-IR: New Practices and Trends for 2021 & Beyond

In AIRA’s 20th year, and as we are released from the pandemic pause of 2020 it is time to regroup, review, and recognise the new IR normal and the role it plays within listed entities.  Join leaders in investor relations and capital markets at the AIRA 2020 Half-Day Virtual Conference as they address the key learnings from this challenging year. Discover emerging mega trends, new practices, and find the IR silver lining from 2020 to enrich your IR strategy in 2021 and Beyond.

Progam

This program will be updated regularly. Please note session times could change slightly.

 

12.00 – 1.00pm           

 

Lunch & Learn | COVID According to the Markets

Hosted by Computershare, this event will provide context to investor relations professionals around the investor landscape and how it has been impacted by the COVID pandemic, looking through the lens of both institutional and retail investors.

Click here for Lunch & Learn webcast

Duration: 60 minutes


 1.00  - 1.05pm 

 

Welcome by MC

Duration: 5 minutes


 1.05 – 1.30pm 

        

Fireside Chat:   Regulatory Update

Speakers: 

  • JANINE RYAN | Chief Compliance Officer, ASX 
  • GREG YANCO | Executive Director, Markets, Australian Securities and Investments Commission (ASIC)
  •  Moderator:  Ian Matheson | CEO, Australasian Investor Relations Association (AIRA)

Duration: 25 minutes


 1.30 – 2.15pm 

 

Panel Discussion: Global Outlook:  Post-Pandemic Themes and Megatrends  

Gauge the big picture impact of the current crisis from this distinguished group of panellists. Expand your thoughts on how the pandemic is shaping macro-economic, governance and technology mega trends, and how these trends are likely to have a major influence on financial markets and listed entities.

Speakers: 

  • GORDON ORR | Strategic Advisor, Morrow Sodali and Non-Executive Director | Meituan Dianping, Lenovo, Swire Pacific and EQT
  • MATT SHERWOOD | Head of Investment Strategy, Perpetual Investments-Multi Asset, Perpetual Limited
  • DAVID THODEY AO | Chair, XERO Limited
  • Moderator:  ROSS MOFFAT | Head of Investor Relations, Telstra Corporation Limited

Duration: 45 minutes

 2.15 – 2.30pm

 

Break 

Duration: 15 minutes


 2.30 – 3.15pm  

 

Panel Discussion: IR of the Future: How will the Pandemic Shape Best Practice?

The pandemic created a need for listed entities to become more agile and Boards, C-Suite and IROs had to rethink the way they engaged with the market. After a significant shift towards virtual engagement at AGMs with shareholders, investor meetings and other IR events it is the perfect time to review the key learnings from an IR perspective. Join this panel of leading Heads of IR as they reflect on the changes and discuss, what is the new best practice structure for IR in the future?

Speakers: 

  • DAVID AKERS | Head of Investor Relations, The a2 Milk Company Limited
  • TRISTAN LOVEGROVE | Group Investor Relations Officer, BHP Group Limited
  • MELANIE KIRK | Head of Investor Relations, Commonwealth Bank of Australia
  • Moderator:  KELLY HIBBINS | Group Head of Investor Relations, Ramsay Health Care

Duration: 45 minutes


 3.15 – 4.00pm 

 

Panel Session:  Emerging Trends in Capital Markets.  How has the Pandemic Changed the way they Operate?

Some of Australia’s leading capital markets thought leaders will update us on the operational changes and challenges they are experiencing and where their focus is now and into the future. Discover their views on managing the withdrawal and resuming of guidance. Explore their expectations of the Board during a pandemic. Find out their thoughts on working from home and what impact a vaccine will have on the market if one was introduced. Start your post-COVID IR strategy with an update on the best way to interact in the Capital Markets moving in to 2021.

Speakers: 

  • SAMEER CHOPRA | Head of Asia ESG Research, Bank of America Securities
  • KATE HOWITT | Portfolio Manager, Fidelity
  • CRISPIN MURRAY | Head of Equities, Pendal Group 
    Moderator:  JILL CAMPBELL | Group General Manager Investor Relations, ANZ Banking Group Limited

Duration: 45 minutes


 4.00 – 4.45pm 

 

Panel Session: Navigating ESG & Stewardship through the COVID Lens:  What are the Emerging Trends? 

Want to become more attuned to ESG and Stewardship?  Adapt your approach as this renowned panel share their views on; the executive remuneration trends that have arisen following the recent AGM season, how your Board can engage more proactively on ESG, what influence the pandemic has had on climate change, the impact the crisis has had on a company’s social licence to operate, and how companies have managed risk during the pandemic.

Speakers: 

  • LOU CAPPARELLI | Manager, Sustainable Portfolios and Governance,  UniSuper 
  • MANS CARLSSON-SWEENY | Head of ESG Research, Ausbil Investment Management Limited, Australia
  • TIM KING | Chief Investment Officer, Melior Investment Management
  • Moderator:  ANN DIAMANT | Senior Vice President – Investor Relations, Oil Search Limited

Duration: 45 minutes


 4.45pm 

 

Closing Comments 

Speaker:  Ian Matheson | CEO, AIRA

Duration: 15 minutes


 

 

No content found

No content found

No content found